Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 731026, 12 pages
http://dx.doi.org/10.1155/2015/731026
Research Article

A Smoothing Inexact Newton Method for Nonlinear Complementarity Problems

1State Key Laboratory of High Performance Complex Manufacturing, Central South University, Changsha, China
2School of Mathematics and Statistics, Central South University, Changsha, Hunan, China

Received 15 September 2014; Accepted 15 December 2014

Academic Editor: Neculai Andrei

Copyright © 2015 Zhong Wan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhong Wan, HuanHuan Li, and Shuai Huang, “A Smoothing Inexact Newton Method for Nonlinear Complementarity Problems,” Abstract and Applied Analysis, vol. 2015, Article ID 731026, 12 pages, 2015. https://doi.org/10.1155/2015/731026.